# SDR DALA2025022001308

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0814094) MAIN CABIN T-CAP AT STA 986 HAS AREAS OF CORROSION ACROSS UPPER SURFACE. ACCOMPLISHED REPAIR AT MAIN CABIN T-CAP AT STA 986 FROM LBL 64 TO RBL 64 IAW B 737 SRM 53-70-51-2R REPAIR 4.
